# SDR USAA2011070100037

- Difficulty date: June 30, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 63,354 hours, 39,957 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638428
- Part serial: 7736
- Condition: Delaminated
- Location: Elevator
- Part time: 41,610 hours, 30,347 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - DELAMINATION ON RIGHT ELEVATOR TAB INBOARD HINGE CUTOUT AT ELEVATOR STATION 39.02.  REPLACED RIGHT ELEVATOR TAB AT ELEVATOR STATION 39.02 IAW JOB CARD 03C71227004.
